# SDR AALA201607309005

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 41,132 hours, 27,913 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT OUT AT ROW 9.  MAINTENANCE FOUND CONNECTION LOOSE UNDER THE SEAT, ESTABLISHED CONNECTION AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
